# SDR AALA201803239006

- Difficulty date: March 21, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 63,361 hours, 28,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTS FORWARD MEGAPHONE WILL NOT TEST/WORK. CHECKED FORWARD MEGAPHONE, OPERATIONS CHECK GOOD.
